# SDR SWAA072525

- Difficulty date: May 20, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 50,693 hours, 44,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 6545321
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LEFT WING NR 1 FLAP TRACK AFT ATTACH FITTING CORRODED.  REMOVED AND REPLACED AFT FITTING PER SRM AND BOEING DRAWING.
